# SDR MVH0064174

- Difficulty date: October 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N63CF
- Make and model: Aerosp SA365N
- Aircraft serial: 6068
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: 80823000312
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVED LOANER TNL3000 TRIED TO INSTALL IN A/C.  DISPLAY INDICATED GPS PORTION INOPERABLE.
